# SDR UPS03441256

- Difficulty date: September 7, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- Engine: Pwa JT9D3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 7075T60063IN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - BELOW FLOOR SUPPORT FRAME LOWER SHEAR TIE PLATE FOUND CRACKED AT STA 1880 LT SIDE STR 43 LT.   DEFECT SHEAR TIE TRIMMED OUT IAW SRM 51-10-01 AND PERFORMED SHEAR TIE REPAIRED IAW SRM 53-10-04 FIG 41 AN AREA PAINT TOUCHED UP.
